MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY O2 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY O2 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number R1040004TP
Medical Device Problem Codes Circuit Failure (1089); Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received a report that a trilogy o2 ventilator was replaced due to occurrence of a "ventilator service required" alarm.There were no reports or allegations of patient harm or injury.The device was returned to the manufacturer for evaluation.During an initial operational check, a ¿ventilator service required¿ alarm was not duplicated.Device log files were successfully retrieved and reviewed in their entirety.Review of the logs confirmed the presence of a ¿ventilator service required¿ alarm associated with error code err_obm_air_flow_sensor_failed, indicating a failure related to the air-side flow sensor within the oxygen blender module.To address the identified condition, the oxygen blender printed circuit assembly (pca), which includes the flow sensor, was replaced.In addition, the trilogy o2 pm1 preventive maintenance kit was replaced as part of schedule maintenance activities.Following corrective actions, the engineer performed post-repair verification testing, including alarm testing, battery performance checks, functional run-in testing, and device cleaning.The ventilator passed all evaluations and was confirmed to be operating within specifications.
 
Additional Manufacturer Narrative
The reported failure of a ventilator service required alarm associated with a failure related to the air-side flow sensor within the oxygen blender module is accommodated in the product risk management file as being linked to hazard with description patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.

Brand Name
TRILOGY O2 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25044148
Report Number2518422-2026-011384
Device Sequence Number9580520
Product Code CBK
UDI-Device Identifier00606959025394
UDI-Public(01)00606959025394
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K093905
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberR1040004TP
Device Catalogue NumberR1040004TP
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2026
Initial Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/07/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown